# SDR AALA20120301007

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 43,882 hours, 5,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 20C EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 20C.  OPS CHECK NORMAL.
